# SDR AALA20050394

- Difficulty date: June 20, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53634
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 11D INOPERATIVE. REPLACED EMERGENCY LIGHT SOCKET AT SEAT 11D. SYSTEM GROUND CHECKED. NORMAL OPERATION.
